CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
chav076 Views: 53,305
Published: 13 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


Hi...

I had my IUD inserted December 17, 2005. Today is March 9, 2006 and I've had sore breast (similar to the breastfeeding), NO sex drive, I've gained 6 pounds, have constant bleeding and my tummy looks like I'm about 4 months pregnant. My Dr. says it's all in my head and none of these are side effects of the IUD. After finding this site, I'm glad to know that she's wrong. I will have my thyroid checked, but I think that this thing has got to go. Thank you for sharing.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.340 sec, (1)